# SDR DALA2021083105143

- Difficulty date: August 29, 2021
- Submitted: August 31, 2021
- Operation: Air carrier
- Aircraft: N403DX
- Make and model: Airbus A330-941
- Aircraft serial: 1931
- Aircraft time: 6,660 hours, 750 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3403 DURING SVC CHECK FOUND EEPMS LIGHT AT 56H OUT. CORRECTIVE ACTION: INSPECTED SEAT 56H EMERGENCY LIGHT WIRING. FOUND CONNECTOR PIN LOOSE. RECONNECTED PIN. EMERGENCY LIGHT CHECKS GOOD. PER A330 AMM 33-51 AND A330 AWM 33-51. (7779489)
